MAUDE Adverse Event Report: Roche Diagnostics COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS

Roche Diagnostics COAGUCHEK XS PT TEST 6 STRIP; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625374160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable inr results on a coaguchek xs pst meter.The patient tested 5 times within 30 minutes.The result at 10:40 a.M.Was 4.5 inr.The result at 10:41 a.M.Was 3.5 inr.The result at 10:43 a.M.Was 3.0 inr.The result at 11:03 a.M.Was 4.2 inr.The result at 11:10 a.M.Was 4.2 inr.The same finger was used for some of the tests, but different fingers were used for the results of 3.0 inr at 10:43 a.M.And 4.2 inr at 11:10 a.M.The patient¿s therapeutic range is 2.0 ¿ 3.0 inr.
 
Additional Manufacturer Narrative
Section e3, occupation is patient/consumer (patient's wife).The coaguchek xs meter serial number was (b)(6).The product was requested for investigation.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.

Brand Name
COAGUCHEK XS PT TEST 6 STRIP
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50777939
Report Number1823260-2026-03769
Device Sequence Number21509861
Product Code GJS
UDI-Device Identifier00365702127104
UDI-Public00365702127104
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625374160
Device Lot Number89404424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale